# SDR R61A201903070274

- Difficulty date: March 7, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** PASSENGER CABIN CF III FLOOR STRUCTURE, CORROSION FOUND AT PNL SUPPORT AREA BTW FR88-89 RBL36". PASSENGER CABIN CF III FLOOR STRUCTURE, PNL SUPPORT REPLACED AT AREA BWT FR88-89 RBL36" IAW SRM 51-43-03 & 51-42-03. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
